# SDR AALA202106189003

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N417AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9537
- Aircraft time: 2,981 hours, 844 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE DETECTOR AURAL WARNING OCCURRED 4 TIMES DURING FLIGHT SMOKE UNCONFIRMED / FALSE WARNING. ACCOMPLISHED TSM 26-17-00-810-804-A CHECKED SMOKE DETECTOR FAULT SMOKE WARNING REPORT NO DISCREPANCIES NOTED, CLASS 3 FAULT SHOW NO FAULTS DETECTED, INSPECTED ALL LAVATORIES SMOKE DETECTORS, THEY ARE CLEAN AND NOT COVERED BY DUST.
